On the equivalence of the two existing extensions of the leximax criterion to the infinite case

R. Arlegi, M. Ballester, M. Besada, J. R. De Miguel, J. Nieto, C. Vázquez

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Using a common framework, we consider the two existing extensions of the leximax criterion to infinite environments [Arlegi, R., Besada, M., Nieto, J., Vázquez, C., 2005. Freedom of choice: the leximax criterion in the infinite case. Mathematical Social Sciences 49, 1-15; Ballester, M., De Miguel, J.R., 2003. Extending an order to the power set: the leximax criterion. Social Choice and Welfare 21, 63-71], and show that, though the respective definitions of the rules and their axiomatic characterizations appear to differ considerably, they actually propose the same extension of the leximax criterion to the infinite case. © 2007 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)238-243
JournalMathematical Social Sciences
Volume54
Issue number3
DOIs
Publication statusPublished - 1 Dec 2007

Keywords

  • Leximax
  • Preferences
  • Utility

Fingerprint Dive into the research topics of 'On the equivalence of the two existing extensions of the leximax criterion to the infinite case'. Together they form a unique fingerprint.

Cite this